# SDR SWAA2013111222227

- Difficulty date: November 8, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 28,094 hours, 16,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FWD & AFT FASTENER HOLE CRACKED AT STATION 727B, RBL 45.5.  REPAIRED BEAM IAW EA.
